Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Tuberculosis, having skin problem, vomiting, weight loss. Treatment?

Hi sir my suffering with tb.and.she.was.getting side effects like skin problems.and vomtings and.wait loss too sir s plz help me out sir i was very.tensed sir plz sir
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM,
Some of the tb medicines have these side effects.
Tell your treating doctor and he will switch over to some other drugs.
She has to complete the course for complete cure.
Give high nourishing diet,milk,fresh fruits.
Give her some B.complex and multivitamin supplements.
Ok and take care.
Answered: Sun, 25 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor